Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 274931, 5 pages
http://dx.doi.org/10.1155/2013/274931
Research Article

Reconsiderations on the Equivalence of Convergence between Mann and Ishikawa Iterations for Asymptotically Pseudocontractive Mappings

Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang 050043, China

Received 28 December 2012; Accepted 11 June 2013

Academic Editor: D. R. Sahu

Copyright © 2013 Haizhen Sun and Zhiqun Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. E. Rhoades and S. M. Şoltuz, “The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 681–688, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Zhang, “Iterative approximation problem of fixed points for asymptotically nonexpansive mappings in Banach spaces,” Acta Mathematicae Applicatae Sinica, vol. 24, no. 2, pp. 236–241, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Moore and B. V. C. Nnoli, “Iterative solution of nonlinear equations involving set-valued uniformly accretive operators,” Computers & Mathematics with Applications, vol. 42, no. 1-2, pp. 131–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet